Results 71 to 80 of about 2,183,872 (273)

Quantum extended crystal PDE's [PDF]

open access: yesNonlinear Studies 18(3)(2011), 1-39, 2011
Our recent results on {\em extended crystal PDE's} are generalized to PDE's in the category $\mathfrak{Q}_S$ of quantum supermanifolds. Then obstructions to the existence of global quantum smooth solutions for such equations are obtained, by using algebraic topologic techniques.
arxiv  

Well‐Posedness, Long‐Time Behavior, and Discretization of Some Models of Nonlinear Acoustics in Velocity–Enthalpy Formulation

open access: yesMathematical Methods in the Applied Sciences, EarlyView.
ABSTRACT We study a class of models for nonlinear acoustics, including the well‐known Westervelt and Kuznetsov equations, as well as a model of Rasmussen that can be seen as a thermodynamically consistent modification of the latter. Using linearization, energy estimates, and fixed‐point arguments, we establish the existence and uniqueness of solutions ...
Herbert Egger, Marvin Fritz
wiley   +1 more source

General Decay and Blowing‐Up Solutions of a Nonlinear Wave Equation With Nonlocal in Time Damping and Infinite Memory

open access: yesMathematical Methods in the Applied Sciences, EarlyView.
ABSTRACT This paper shows that long‐term stability and blowing‐up solutions for a nonlinear wave equation with a nonlocal damping of Choi and MacCamy type and a nonlocal dispersion can occur. The method of proof of general decay relies on a suitable Lyapunov functional.
Mokhtar Kirane   +2 more
wiley   +1 more source

Odd-Symplectic group in First order PDE [PDF]

open access: yesInt. Jou. of Pure and Applied Mathematics 2003 Vol. 6 N. 2, pages 203-216, 2002
It is shown that the characteristic vector field associated to a first order PDE has the same form of an infinitesimal generator of an odd-symplectic transformation with contact Hamiltonian the given PDE. It is considered under which condition such PDE has a characteristic vector field commuting with a generator of an odd-symplectic action.
arxiv  

Quantization, PDEs, and Geometry

open access: yes, 2016
This book presents four survey articles on different topics in mathematical analysis that are closely linked to concepts and applications in physics. Specifically, it discusses global aspects of elliptic PDEs, Berezin-Toeplitz quantization, the stability of solitary waves, and sub-Riemannian geometry.
Bahns, Dorothea   +2 more
openaire   +3 more sources

Discontinuous Galerkin method in time combined with a stabilized finite element method in space for linear first-order PDEs

open access: yesMathematics of Computation, 2016
We analyze the discontinuous Galerkin method in time combined with a finite element method with symmetric stabilization in space to approximate evolution problems with a linear, first-order differential operator. A unified analysis is presented for space
A. Ern, F. Schieweck
semanticscholar   +1 more source

Nonlinear PDEs risen when solving some optimization problems in finance, and their solutions [PDF]

open access: yesarXiv, 2015
We consider a specific type of nonlinear partial differential equations (PDE) that appear in mathematical finance as the result of solving some optimization problems. We review some existing in the literature examples of such problems, and discuss the properties of these PDEs.
arxiv  

The general solutions of some nonlinear second and third order PDEs with constant and nonconstant parameters [PDF]

open access: yesarXiv, 2006
Selection of 25 examples from extensive nontrivial families for different types of nonlinear PDEs and their formal general solutions are given. The main goal here is to show on examples the types of solvable PDEs and what their general solutions look like.
arxiv  

A PDE for the multi-time joint probability of the Airy process [PDF]

open access: yesarXiv, 2007
This paper gives a PDE for multi-time joint probability of the Airy process, which generalizes Adler and van Moerbeke's result on the 2-time case. As an intermediate step, the PDE for the multi-time joint probability of the Dyson Brownian motion is also given.
arxiv  

A modified perturbation method for mathematical models with randomness: An analysis through the steady-state solution to Burgers’ PDE

open access: yes, 2020
The variability of the data and the incomplete knowledge of the true physics require the incorporation of randomness into the formulation of mathematical models. In this setting, the deterministic numerical methods cannot capture the propagation of the uncertainty from the inputs to the model output.
Calatayud, Julia   +2 more
openaire   +1 more source

Home - About - Disclaimer - Privacy